Aa
A
A
A
Close
Thyroid Disorders Community
26.1k Members
Avatar universal

Thyroid issues

My question is my T-3 is 284, my T4 is 1.0 and my TSH is 1.14

I have been on armour thyroid 90 mg in am.  I have gained 20 pounds in the 2 years I have been on this.
My hair is still thinning and my skin feels dry.

I also have been have heart palpations alot after taking the med about 20 min to a half hour later daily.

So, I cut the pill in half and no more palpations.
\
My doctor is a bioidentical hormone doctor and she suggested I go off for 2 months and see where my levels
will be at.  Then she will decide what med I should take.  Maybe bioidentical thyroid med.

I do not want to take Synthroid.  

I hate the weight gain the most.  I am 63 and not on any other prescription drug other than bioidentical progesterone
and now on vaginal suppositories for estradiol.  This is to try to help my low estrogen level which is 8.
I can not and will not take estrogen (premerin etc.

What do you think.

Help
Camille Heilig
1 Responses
523918 tn?1244553431
284 ng/dL?????, if so your T3 is very high, that's why when you cut the pills your palpitations were gone, you must find the right dose for you.
Have an Answer?
Top Thyroid Answerers
649848 tn?1534637300
FL
Avatar universal
MI
1756321 tn?1547098925
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.